# SDR 08FDEA03587

- Difficulty date: August 26, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 58,518 hours, 12,415 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, TRAILING EDGE REAR SPAR UPPER CAP AT STA XORS 746 FOUND 01 EACH FOUND FASTENER HOLE ELONGATED.  REPAIRED AS PER E.A. 1-5710-122430,  THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
